# SDR UPS97825104

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tripler
- Condition: Cracked
- Location: Ws I6.225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SP, RT WING L/E AT STA XOLDI 6.225 THE LWR INTERNAL TRIPLER IS CRACKED.  REMOVED CRACKED TRIPLER, FABRICATED, AND INSTALLED REPLACEMENT TRIPLER IAW SRM 57-3-3 AND 51-1-21.
